We are keeping fingers crossed for perfect scans in june! If at least stable or bit shrinkage you have found a perfect plan for you!
As for chemo, I folded as I could not tolerate even medium dosages of Artemisinin and artesunate, already have tinnitus from takin low dose for a few days, a month after still present. I had palpitations and tachycardia.. Same with a moderate dose of turkey tail and reishi.. Damit.. A few years back I could take 100 supplements and be fine.. Did not even read labels, just popped whatever came along.. After 2020 CAPO chemo everything changed.. Capecitabine fucked my hear obviously and it is now much worse with some supplements as prior to that chemo I never ever had one hart beat of a problems. Was doint interval training, weightlifting for 25 years, no problemos.. Just shows how bad and damanging chemo can be even only 6 cycles..
So yesterday was my first FOLFIRI + MVASI (Avastin analogue).. I managed to persuade them to lower Irinotecan from 500mg to 300mg and will instead be given it 2 weekly instead of every 3 weeks, which is fine for me as I prefer it that way to lower toxicity! And if everything stays like it was yesterday and today this should then be 5x easier than was CAPOX for me.. No neuropathy on this chemo, no naussea for now (took aprepitant).. I went for two longs walks today, have normal apetite, no diarhea, actually pretty normal day. Tomorrow my pump goes off, hopefully I do not get any side effect from tomorrow on, which very well could happen. So just to ease your mind a bit Prayingforcrr if you ever do decide to get on this chemo, it might not be that bad. I pictured it 10 times worse.. I think idealy they lower the dose and go with minimum effective dose instead of maximum tolerable one. More and more institutions now see that it is much better this way.. If they knock me out for a week after chemo then for me it is not worth it.. But if it will be like it is now maybe a few lower energy days when I can still eat normaly and go for a walk, is ok for me.. But lets not get ahead, side effect from MVASI like perforations and blood clots and shit like that can and usualy do happen later.. So maybe my enthusiasm will fade soon
Anyway my plan is to be on FOLFIRI + MVASI until next scan and to incoprorate low dose artemisinin, quercetin, curcumin, artesunate, ivermectin, niclosamide and fenben. But some of those will be cycled and dosage will be low, fenben 2 x 250mg daily or so, artemisinin 200mg, artesunate 100mg, ivermectin 6-12mg 4 day on 3 day off. Something like that.. Just to try to attack with chemo + other things at the same time.. And of course will add CBD, THC and CBG. I just hope my livers make it as I guess chemo + those supplements can really fuck me up even more... Paleogenic keto would probably help too as that would keep insuling and IGH1 really low. But eating only red meat + animal fat all day every day, hmm..
Btw did you figure why your kidney results are now high? I would guess any of those supplements that you incorporated must be a reason, if previously they were normal then just think what you added from previous to that scan.. Or what you significantly increased in dose. AS other supps if you took them that long and your levels were fine can now hardly make it higher I would think.. That and of course food. HIgh protein diet I think can increase this, specially red meat. Creatine monohydrate if you take it..